# SDR 95ZZZX5559

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3593X
- Make and model: Snias AS350B
- Aircraft serial: 1081
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A33633156
- Condition: Worn
- Location: M/R
- Part time: 289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL STOP ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WTIH NEW UNIT(S) CORRECTED PROBLEM.
